# SDR HNAA2016012000015

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 50,394 hours, 59,327 cycles
- Engine: Pwa PW123
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: 2721P6
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUSHER SYS FAIL CAUTION LIGHT ILLUMINATED AND REMAINED ON.  FOUND CONNECTOR HEAVILY CORRODED.  R & R CONNECTOR IAW 27-20-02.
